Jump to content

Recommended Posts

This is 4 weeks out from 2000 grafts with Cooley in the front sides. This amount of shedding is normal, right? 

Just want to make sure the testosterone supplement (Nugenix) isn’t the cause. Been in that about a week, but taking 1.25mg of finasteride 3 times week. 

 

Just need some reassurance :)

20B59ADE-2F20-4512-8121-DCF1A7ABA4AC.jpeg

Share this post


Link to post
Share on other sites

@bobbleboy

Congratulations on your recent procedure. All looks completely normal. I would say most guys experience a full shed and I remember my 2 month post op situation. After experiencing heavy shock loss I looked significantly worse than I did pre HT. It was tough for a few months. But by month 4 I was on my way. I was fortunate to be an early grower.

The need for patience has started.

Happy growing brother!

  • Like 1

International Patient Advisor for Bisanga and Cole Hair Transplant Clinic - Athens, Greece

Consultation: https://bchairtransplant.com/online-consultation/  -  E-Mail:  bc2@bchairtransplant.com  -   WhatsApp - + 34 642 37 03 83

I am not a medical professional and my words should not be taken as medical advice. All opinions and views shared are my own.

My Hair Loss Website - Hair Transplant with Dr. Rahal

Share this post


Link to post
Share on other sites

That is 100billion percent normal! You are right on track, and with Cooley just relax and enjoy man. Honestly stop looking until about 6months out 

  • Like 1

Share this post


Link to post
Share on other sites
1 hour ago, bobbleboy said:

but taking 1.25mg of finasteride 3 times week. 

 

Why are you only taking it 3 times a week?   It only has about an 8 hour half life.  Did a doctor recommend this?    I would suggest taking 1mg everyday over taking 1.25 just three times a week.    If you only want to take something 3 times a week then switch to dutasteride.  It's half life is 5 weeks.  

  • Like 1

Share this post


Link to post
Share on other sites

Yup, normal to lose most of the newly transplanted hair. Why are u using nugenix? Did u run that by dr Cooley beforehand?

Share this post


Link to post
Share on other sites
3 hours ago, Raphael84 said:

@bobbleboy

Congratulations on your recent procedure. All looks completely normal. I would say most guys experience a full shed and I remember my 2 month post op situation. After experiencing heavy shock loss I looked significantly worse than I did pre HT. It was tough for a few months. But by month 4 I was on my way. I was fortunate to be an early grower.

The need for patience has started.

Happy growing brother!

@Raphael84 thank you ! That good to hear because even thought I was warned about shock loss I still worried that things look worse! Patience commence. 

Share this post


Link to post
Share on other sites
3 hours ago, xadiohead said:

Why are you only taking it 3 times a week?   It only has about an 8 hour half life.  Did a doctor recommend this?    I would suggest taking 1mg everyday over taking 1.25 just three times a week.    If you only want to take something 3 times a week then switch to dutasteride.  It's half life is 5 weeks.  

@xadiohead that's just what Cooley prescribed. It's a 5mg pill split in 3's and taken monday, wednesday and friday. But now I'm curious and will ask him about dutasteride. Thanks!

Share this post


Link to post
Share on other sites
1 hour ago, jj51702 said:

Yup, normal to lose most of the newly transplanted hair. Why are u using nugenix? Did u run that by dr Cooley beforehand?

@jj51702 I'm taking nugenix for a few reason. 1, to offset some sexual side effects of a few other meds (lexapro, finasteride) but also to help slim down and tone muscle. Mostly the libido part though, which I can confirm is working 😂
I ran it by Cooley and he said give it a year, if hair loss is prevalent, we can switch to dutasteride (assuming i wanted to stay on testosterone)

Share this post


Link to post
Share on other sites

First, your hair will look the absolute worst at the ~two month stage. It's when the implanted hairs disappear, and it's before the new hairs appear. What is cool is that your three month mark will be exciting due to all the new hair sprouts. Your hair is a planted garden; you'll see the life in just a few weeks time.

Second, I agree with xadiohead, that your dosage on Fin is a little weird. Fin half life is 8hrs, so you'd have nothing going into the next day. Also, 5/3= 1.66 is a weird dose, more than most of the users here take (~1mg -1.25mg) (some do much less, like .5mg, but have a theory why). You're "loading up" (with a heavier dose), but going off of it for an extended period. Also, isn't it quite difficult to cut that pill into thirds? Wouldn't it be easier for everyone to cut it into quarters?

There are lots of hypotheses on how much to dose on fin, but I think you're not getting the prolonged DHT blocking (of taking a daily dose [half life]) and you're placing additional (low) risk of libido lowering due to the higher initial dose.

Otherwise, we look forward to seeing your results! Happy growing!

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×